RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 2, Pages 318–319 (Mi dan28302)  

PHYSICS

Radiation damping of free oscillations

Yu. F. Orlov, S. A. Kheifets


Full text: PDF file (232 kB)
Presented: Β. Θ. Βεκρλεπ
Received: 29.01.1963

Citation: Yu. F. Orlov, S. A. Kheifets, “Radiation damping of free oscillations”, Dokl. Akad. Nauk SSSR, 151:2 (1963), 318–319

Citation in format AMSBIB
\Bibitem{OrlKhe63}
\by Yu.~F.~Orlov, S.~A.~Kheifets
\paper Radiation damping of free oscillations
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 2
\pages 318--319
\mathnet{http://mi.mathnet.ru/dan28302}


Linking options:
  • http://mi.mathnet.ru/eng/dan28302
  • http://mi.mathnet.ru/eng/dan/v151/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019